# SDR SWIA200515870

- Difficulty date: November 15, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 5,244 hours, 4,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FRONT WINDSHIELD SHATTERED ON DESCENT.  REPLACED FO'S FRONT WINDOW.
